I was switched from Lunesta to Ambien bcs I'ms I had except it didn't work too well. This time it has seemed to work better BUT I think I am holding water possibly bcs I have gained abt 8 lbs n a few weeks. I feel like I am swelling around my lungs & the weight is making it hard to breathe. It could b any of the new meds so I'm wondering if anyone else has had swelling w/ it?
jellybeanwilliama, welcome to the site. If you feel your swelling around your chest area, causing you trouble to breathe, you need to see a doctor ASAP, a this could be an allergic reation to this drug. Please read the link below in blue. Also, best wishes to you...
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.